| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, the patient experienced blurry vision and lens dislocated in eye.The lens was explanted and replaced with other lens in a secondary procedure.The clinical reason for the explant was dislocation.